SciELO - Scientific Electronic Library Online

 
vol.26 issue3THE UNIFORM BOUNDEDNESS PRINCIPLE FOR ARBITRARY LOCALLY CONVEX SPACES author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

OCHSENIUS, HERMINIA  and  SCHIKHOF, W. H.. ON THE ALGEBRAIC DIMENSION OF BANACH SPACES OVER NON-ARCHIMEDEAN VALUED FIELDS OR ARBITRARY RANK. Proyecciones (Antofagasta) [online]. 2007, vol.26, n.3, pp.237-244. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172007000300001.

Let K be a complete non-archimedean valued field of any rank, and let E be a K-Banach space with a countable topological base. We determine the algebraic dimension of E (2.3, 2.4, 3.1).

Keywords : Banach spaces; valued fields; algebraic dimension.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License